# SDR QXEA200701327

- Difficulty date: August 8, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - WEB STRUCTURE BELOW LEFT WING OUTBOARD SPOILER OUTBOARD LIGHTNING HOLE CRACKED.  REPAIRED IAW SRM 51-40-00 AND 51-40-11.
